# SDR 2005FA0001620

- Difficulty date: December 2, 2005
- Submitted: December 27, 2005
- Operation: General aviation
- Aircraft: N200KH
- Make and model: Beech 58
- Aircraft serial: TH2102
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 00292000049
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE RETRACTING AND EXTUENDING LANDING GEAR FOR ADJUSTMENT OF DROOPING IB MAIN WHEEL DOOR NOTED ABNORMAL NOISE AND VIBRATION DURING APPROXIAMTE MID-TRAVEL.  INVESTIGATED FURTHER, FOUND RT MLG RETRACT ROD ASSY.  CHAFING ON PN 002-920000-49 AND PN 002-920000-51 RT WHEEL WELL FUEL CROSSFEED TUBES. VISUALLY INSPECTED FUEL TUBE ASSY.  FOUND CHAFING ON EXTERIOR NEGLIGIBLE.  REPOSITIONED AND SECURED FUEL TUBES AS REQUIRED FOR CLEARANCE WITH RETRACT ROD DURING RETRACT/EXTENSION OPERATIONS.  RECOMMEND 1-TIME INSP OF AREA; IF NOT NOTICED EARLY COULD RESULT IN CHAF-THROUGH AND SUBSEQUENT FUEL LEAKAGE.  (K)
